Electronic Journal of Probability
- Electron. J. Probab.
- Volume 21 (2016), paper no. 45, 22 pp.
Monotonicity properties of exclusion sensitivity
Abstract
In [3], exclusion sensitivity and exclusion stability for symmetric exclusion processes on graphs were defined as natural analogues of noise sensitivity and noise stability in this setting. As these concepts were defined for any sequence of connected graphs, it is natural to study the monotonicity properties of these definitions, and in particular, if some graphs are in some sense more stable or sensitive than others. The main purpose of this paper is to answer one such question which was stated explicitly in [3]. In addition, we get results about the eigenvectors and eigenvalues of symmetric exclusion processes on complete graphs.
Article information
Source
Electron. J. Probab., Volume 21 (2016), paper no. 45, 22 pp.
Dates
Received: 5 February 2015
Accepted: 11 July 2016
First available in Project Euclid: 26 July 2016
Permanent link to this document
https://projecteuclid.org/euclid.ejp/1469557138
Digital Object Identifier
doi:10.1214/16-EJP4092
Mathematical Reviews number (MathSciNet)
MR3530322
Zentralblatt MATH identifier
1345.60114
Subjects
Primary: 60J27: Continuous-time Markov processes on discrete state spaces 05C81: Random walks on graphs
Keywords
exclusion sensitivity noise sensitivity exclusion process
Rights
Creative Commons Attribution 4.0 International License.
Citation
Palö Forsström, Malin. Monotonicity properties of exclusion sensitivity. Electron. J. Probab. 21 (2016), paper no. 45, 22 pp. doi:10.1214/16-EJP4092. https://projecteuclid.org/euclid.ejp/1469557138